John Roumeliotis
John Roumeliotis
Head of Risk Analytics, National Australia Bank
Verified email at roumeliotis.com.au
Title
Cited by
Cited by
Year
Some Ostrowski type inequalities for n-time differentiable mappings and applications
P Cerone, SS Dragomir, J Roumeliotis
RGMIA research report collection 1 (1), 1998
1641998
A new generalization of Ostrowski's integral inequality for mappings whose derivatives are bounded and applications in numerical integration and for special means
SS Dragomir, P Cerone, J Roumeliotis
Applied Mathematics Letters 13 (1), 19-25, 2000
1312000
A weighted version of Ostrowski inequality for mappings of Holder type and applications in numerical analysis
SS Dragomir, P Cerone, J Roumeliotis, S Wang
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie …, 1999
911999
An inequality of Ostrowski type for mappings whose second derivatives are bounded and applications
P Cerone, SS Dragomir, J Roumeliotis
RGMIA research report collection 1 (1), 1998
821998
A new generalization of the trapezoid formula for n-time differentiable mappings and applications
P Cerone, SS Dragomir, J Roumeliotis, J Sunde
RGMIA research report collection 2 (5), 1999
701999
An inequality of the Ostrowski type for double integrals and applications for cubature formulae
SS Dragomir, P Cerone, NS Barnett, J Roumeliotis
RGMIA research report collection 2 (6), 1999
641999
An inequality of Ostrowski-Grüss type for twice differentiable mappings and applications in numerical integration
P Cerone, SS Dragomir, J Roumeliotis
RGMIA research report collection 1 (2), 1998
481998
Some inequalities for the dispersion of a random variable whose pdf is defined on a finite interval
NS Barnett, P Cerone, SS Dragomir, J Roumeliotis
J. Inequal. Pure and Appl. Math 2 (1), 2001
402001
An Inequality of Ostrowski Type for Mappings Whose Second Derivatives Belong to L~ 1 (a, b) and Applications
P Cerone, SS Dragomir, J Roumeliotis
Honam Mathematical Journal 21 (1), 127-138, 1999
32*1999
A survey on Ostrowski type inequalities for twice differentiable mappings and applications
NS Barnett, P Cerone, SS Dragomir, J Roumeliotis, A Sofo
Inequality Theory and Applications 1, 33-86, 2001
252001
An Ostrowski type inequality for weighted mappings with bounded second derivatives
J Roumeliotis, P Cerone, SS Dragomir
RGMIA research report collection 1 (1), 1998
241998
An Ostrowski type inequality for mappings whose second derivatives belong to Lp (a, b) and applications
P Cerone, SS Dragomir, J Roumeliotis
RGMIA research report collection 1 (1), 1998
241998
Some inequalities for the expectation and variance of a random variable whose PDF is n-time differentiable
NS Barnett, P Cerone, SS Dragomir, J Roumeliotis
J. Inequal. Pure Appl. Math 1 (21), 1-29, 2000
192000
GrÜss Inequality In Terms of\Delta-Seminorms and Applications
P Cerone, SS Dragomir, J Roumeliotis
Integral Transforms and Special Functions 14 (3), 205-216, 2003
152003
An Ostrowski type inequality in two dimensions using the three point rule
G Hanna, P Cerone, J Roumeliotis
ANZIAM Journal 42, 671-689, 2000
152000
On weighted three point quadrature rules
P Cerone, J Roumeliotis, G Hanna
ANZIAM Journal 42, 340-361, 2000
112000
Droplet interactions in creeping flow
J Roumeliotis, GR Fulford
Computers & fluids 29 (4), 435-450, 2000
92000
A boundary integral method applied to Stokes flow
J Roumeliotis
Australian Defence Force Academy, School of Mathematics and Statistics, 2000
92000
Collocation and Fredholm integral equations of the first kind
G Hanna, J Roumeliotis, A Kucera
Journal of Inequalities in Pure and Applied Mathematics 6 (5), 1-8, 2005
82005
Improved weighted Ostrowski-Grüss type inequalities
J Roumeliotis
Inequality Theory and Applications 3, 153-160, 2002
82002
The system can't perform the operation now. Try again later.
Articles 1–20